# SDR WXOA00028

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FORWARD CARGO DOOR LOWER TORQUE BOX WEB TWO EACH P/N 391Z-509-1 STAINLESS TEAR STRAPS AND P/N'S 5910142-15 AND -16 FAIL/SAFE STRAPS IDENTIFIED TO HAVE LEVEL 1 CORROSION.  EIGHT HOLES IN WEB IDENTIFIED TO HAVE LEVEL 2 CORROSION. REMOVED CORROSION FROM 4 STRAPS, NEGLIGIBLE MATERIAL LOSS PER DC9 SRM 53-01.  ALODINED AND PRIMED PER DC9 SRM 51-10-3.  REMOVED DAMAGE FROM WEB, FABRICATED FILLERS FROM 2024-T3 .040, DOUBLERS FROM 2024 T3 .050, ALODINED AND PRIMED AND INSTALLED PER DC9 SRM 51-70-4, 51-10-2, 51-10-3 AND 51-30-2.  (M)
